| Model Number |
1119.0010 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that that a creo locking cap was found loose post operatively with subsequent rod migration.This event occurred in the united kingdom.
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device could not be returned for evaluation.The imaging provided confirmed the locking cap loosening bilaterally at s1 with rod migration along with potential locking cap loosening at l2/l3.Additional information provided that there was significant compression at the bottom of the construct and reducers were also used.It was communicated that final tightening of the caps was likely performed under compression.After compression was removed the locking caps were not final tightened again.No determinations could be made as to the cause of the reported issue.